# SDR IXXA060009S

- Difficulty date: November 10, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Scheduled Maint
- Location: Zone 100
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REMOVE EXISTING FUSELAGE SKIN REPAIR LOCATED AT STATION 220 LONGERON 35 RIGHT DUE TO DTA REQUIREMENTS.  REMOVED NECESSARY FASTENERS, AND EXISTING DOUBLER, REMOVED DAMAGE.  FABRICATED REPAIR PARTS, LOCATED, DRILLED, REMOVED, TERATED, PRIMED, INSTALLED NEW REPAIR PARTS ANS FASTENERS FROM STATION 211 TO STATION 236, BETWEEN LONGERON 34 RIGHT AND 33 LEFT IAW COOPESA EO COO -8-53-405-4
